MAUDE Adverse Event Report: DEPUY IRELAND - 9616671 ATTUNE REVISION FE GUIDE SZ 4; FEMORAL TRIALS

DEPUY IRELAND - 9616671 ATTUNE REVISION FE GUIDE SZ 4; FEMORAL TRIALS
Model Number 2504-40-304
Medical Device Problem Code Device-Device Incompatibility (2919)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/10/2022
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Product complaint # (b)(4).Depuy synthes is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
I attended an attune revision knee surgery today at (b)(6) hospital.Unfortunately a drill pin broke during fixation of a sz 4 le / fe block.This welded into place and cannot be removed.Instruments disposed of locally.No x-rays available.No additional time added to the case.Patient was unaffected.All implant stickers in the pics.Too many to list separately.
 
Additional Manufacturer Narrative
Product complaint # (b)(4).Investigation summary : the device was not returned to depuy synthes for evaluation, however photos were provided for review.Review of the provided photos reveled the attune solo pinning system as broken, a fragment of the fixation pin was found seized inside the orifice of the attune revision fe guide sz 4.Additional monitoring for any potential safety signals will be conducted through complaint trending and other post-market safety surveillance activities.Depuy synthes considers the investigation closed at this time.Should additional information be received, the information will be reviewed and the investigation may be re-opened as necessary.Device history lot : the product investigation found no evidence suspecting an error in the manufacturing or material that would be a contributing factor in the reported allegation(s).A manufacturing records evaluation (mre) was not performed.

Brand Name
ATTUNE REVISION FE GUIDE SZ 4
Common Device Name
FEMORAL TRIALS
Manufacturer (Section D)
DEPUY IRELAND - 9616671
loughbeg ringaskiddy co.
cork
EI 
Manufacturer (Section G)
DEPUY ORTHOPAEDICS, INC. 1818910
700 orthopaedic dr.
warsaw IN 46581 0988
Manufacturer Contact
kate karberg
700 orthopaedic dr.
warsaw, IN 46581-0988
3035526892
MDR Report Key15893303
Report Number1818910-2022-24061
Device Sequence Number20505719
Product Code HWT
UDI-Device Identifier10603295438533
UDI-Public10603295438533
Combination Product (Y/N)N
Initial Reporter CountryUK
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 12/01/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number2504-40-304
Device Catalogue Number250440304
Device Lot NumberAB4571334
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/10/2022
Supplement Date Received by Manufacturer02/07/2023
Initial Report FDA Received Date12/01/2022
Supplement Report FDA Received Date02/08/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured10/26/2018
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown